# SDR UIEA200800123

- Difficulty date: April 4, 2008
- Submitted: April 15, 2008
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- Aircraft time: 83,301 hours, 13,995 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Part number: T08A007504
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE CAVITY INBOARD OF NR 4 PYLON AT ABOUT WBL 830 FOUND WEB OF D-BEAM CRACKED.  DAMAGED WEB REPLACED IAW SRM 57-20-03.
